Diablo® III

Screen shake = headache (For me at least)

When will you guys make an option to turn off screen shake effect? I'm playing monk with FoT-Thunderclap and i'm getting dizzy, eyeache then to headache. Oh and Act 2 Golems with Illusion = playing with eyes closed

playing at 1280x720 with texture low, shadows off and vsync turned on, getting 60 to 35FPS
Edited by NoD#6486 on 6/21/2012 1:29 AM PDT
Reply Quote

Please report any Code of Conduct violations, including:

Threats of violence. We take these seriously and will alert the proper authorities.

Posts containing personal information about other players. This includes physical addresses, e-mail addresses, phone numbers, and inappropriate photos and/or videos.

Harassing or discriminatory language. This will not be tolerated.

Forums Code of Conduct

Report Post # written by

Reason
Explain (256 characters max)
Submit Cancel

Reported!

[Close]